MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86398
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had leaked pilot balloon.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample returned for evaluation contained in a plastic bag.The distal cuff inflated however the proximal cuff deflated rapidly.The returned was placed under water and air syringed though the proximal inflation system.Air leaked from the distal end of the tubing.Visual examination of the distal end of the tubing shows that the proximal secondary lumen close off does not meet the required 2mm close off.The reported defect could be detected on the unit returned for evaluation.The device failed to meet specification as it was received or made available for evaluation.The investigation isolated the failure to the cuff deflation.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8593080
Report Number2936999-2019-00330
Device Sequence Number2014785
Product Code BTR
UDI-Device Identifier10884522002066
UDI-Public10884522002066
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K873461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86398
Device Catalogue Number86398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1